# SDR PNSA2019020801

- Difficulty date: February 7, 2019
- Submitted: February 8, 2019
- Operation: Air carrier
- Aircraft: N687
- Make and model: Saab 2000SAAB
- Aircraft serial: 021
- Aircraft time: 23,260 hours, 24,440 cycles
- Engine: Rroyce AE2100A
- Engine time: 8,343 hours, 7,437 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Shutdown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE AUTO SHUTDOWN IN FLIGHT, DID NOT ATTEMPT RESTART. TROUBLESHOOTING IN PROGRESS.
